Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Red blood discharge, frequent urination, tissue like membrane. What is it?

Last night I went to the bathroom expecting to urinate and instead bright red blood gushed out with small pieces of tissue-like membrane (around the size of 5c coin, dark red in colour). This morning, same thing happened and continue to experience a heavy peiod flow. My last period was on 24 March. Normally my period is on a 29-30 day cycle and is quite regular, except for the last period which was 3 days late. my period tycally lasts 5-7 days. I am 37 years old.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  234
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
thanks for using health care magic

it could be possible you are having your period.

Period could vary and in some cases though still normal

could come a few days early or late.

However, the appearance of tissue like substance warrants

an in dept investigation.

You should consult a doctor for detail examination, pregnancy

testing etc.

Best regards
Dr Achuo
Answered: Tue, 2 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor